Home » codeine » Currently Reading:

Why do pain killers make your nose itch?

Tags: , , , 8 Comments

All opiates make you feel itchy.Opiates release a histamine in your body and make you itch. Codeine is actually one of the worst with regard to itching. Some people actually like the itch that the opiates make you feel. Thank you for asking ! Any comments?

Related Posts
  1. Why do you itch when you take pain killers?
  2. Can Percocet cause your nose to itch?
  3. What if My buttocks itch?
  4. What can i use to take away a flea bites itch?
  5. How do you cure a nose itch?
  6. Does taking Benadryl clear a stuffy nose?
  7. Is this supposed to itch?
  8. Why do my hands itch?
  9. What do I do my balls itch?
  10. What can too many pain killers do?

Currently there are "8 comments" on this Question:

  1. Nada says:

    Really, really good heroin makes you itchy all over. As soon as you smoke a couple of hits of really good heroin, your whole body starts itching all over. are what produce physiological symptoms like a runny nose, sneezing, etc., ** Heroin is an opiate and itching is a common side effect of using opiates/ painkillers***

  2. Brande says:

    I know, I hate that! It is because you are high. My aunt is a surgical nurse and I asked her about it. Another thing you are right about is, it is worth it. Nothing, and I mean nothing is worse than a toothache. Wait until the day you get some morphine, your nose itches and you are so high, you can barley find your nose to itch it.

  3. Loura says:

    What drugs make someone itch under the nose? like under da nose on the upper lip?

  4. Karly says:

    Taking pain killers can cause dry skin and it seems to affect the nose most. More:http://www.chacha.com/question/why-does-my-nose-itch-when-i-take-pain-killers

  5. Latrice says:

    Vicodin/Hydrocodone will make you itch the least…the way any narcotic containing the prefix "oxy" or "op" (with respect to painkillers) attaches itself to certain neurons relating to the central nervous system, causing different phyiscal … More:http://wiki.answers.com/Q/What_brand_of_pain_killers_will_not_make_you_itch

  6. Manda says:

    Pain pills can release histamine which makes you itch. Another cause of the itching is allergic reaction. Check with your dorctor. More:http://www.chacha.com/question/why-do-pain-killers-make-you-itch

  7. Kit says:

    Ask. What would you like to ask? Why are my painkillers making me feel high? I just got my Well I just took some and now I’m really itchy and relaxed and almost high feeling. Why? Mainly makes your nose itchy. I hope

  8. Logan says:

    Make sure you get your pain killers before you go to the hospital for your hopefully, you will be drugged up and unable to do much of anything but go to the Detail:http://www.ehow.com/how_4451709_survive-post-tonsillectomy.html

Comment on this Article:





Related Posts

What does it mean if my nuts itch?

(8 Comments)

What do I do my balls itch?

(7 Comments)

Why does a 4 year old get foot pain?

(8 Comments)

Can you tell me how to reduce menstrual pain?

(8 Comments)

What kind of pain pills have hallucinogenic effects?

(6 Comments)

Do you feel pain while sleep walking?

(8 Comments)

What is a good medicine for a runny nose and cough for a 6 month old baby?

(8 Comments)

Can you use suboxone with pain pills?

(8 Comments)

How much pain medicine can be dangerous?

(8 Comments)

Can you snort a Methadone up your nose?

(7 Comments)